advertisement
Question
Posted by: Clueless. | 2007/02/20

Sorry doc, but . . .

Yes, I'm sorry, thought you skipped some replies and resend. But what's your take on the tiresness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hey, no problem. The higher levels of Lithium could be responsible for the tiredness too, though I suppose there are several possibilities, which your own doc would be best placed to estimate.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement